# SDR FDEA200902160556

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: T7075T6040
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 1360 AND 1365 HAS EXFOLIATION CORROSION ON SUPPORT ANGLE FOR CREASE BEAM WEB WATER LINE 207.5 RIGHT SIDE TUNNEL SUPPORT ANGLE REMOVED AND REPLACED BY FABRICATION PER BOEING DRAWING 146N8326 USING 7075 - T0  0.040 THICK.  REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6--2-100 CRITERIA.
